# SDR DALA2024070106665

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 79,218 hours, 10,189 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3352 ROW 32 LEFT AND RIGHT FLOOR PROX EMERGENCY LIGHTING INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-55. (6190350)
